Humira, Pentasa, steriods having a flare still

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Trsora1
Regular Member


Date Joined Nov 2007
Total Posts : 111
   Posted 3/25/2008 3:27 AM (GMT -7)   
any one on these drugs and it was like i was fine for about 6-7 months and then out of now where vomitting, diaherra, pains, gurgling nosies and running to the bathroom.  I seriously thought these painful shots i have to endure are supposed to make people go into remission and steriod free.  Now im back up on my steriod.  any of other drugs out their that i can mention to my dr to take.  I have tried imuran, asocal.  usually steriod work but im sick of being on them these shots are supposed to put you into remission.  I think catching the flu triggered off something in their to go nuts and just wont calm down been 1 week and 1 day with just diaherra, feeling sick.  this happen to anyone else.  Just feel most of the time im just to fatigued and run down to fight it. Trsora1

broomhilda
Veteran Member


Date Joined May 2007
Total Posts : 1488
   Posted 3/25/2008 9:04 PM (GMT -7)   
Sorry you're not up to par. Yes, even with my cocktail I occasionally flare. Welcome to my world, sorry you're having to visit. Retrace what you are eating/drinking and try a day or two of liquids only and slowly try to introduce pureed foods and then slowly introduce solids again. Stay away from fiber while doing this and see if that puts you back on track. Also, bananas, white rice and applesauce helps get you through the tough times. Bananas are binding you know!
Dx'd Jan'06, 1st Resection 7/06, Predinsone, Humira, Imuran, B12 injections, Nexium. Secondary conditions: Psorasis, Acne, Fatigue, Joint Pain, Lactose Intolerant, gallstones, fibroid cysts, peri-menopausal.


mcleaver1969
Regular Member


Date Joined Jun 2006
Total Posts : 267
   Posted 3/26/2008 8:38 AM (GMT -7)   

I was actually wondering the same thing myself. I have been on bi-weekly Humira for 6 months (plus 6mg. Entocort) now and up until a few weeks ago was touting about the wonders of modern medicine because I really felt better than I had in a long, long time. But now periods of feeling well are becoming less frequent and not lasting as long. I dread the thought of bumping up my Humira to weekly because the shot is so painful plus my insurance co-pay is quite high. I too, am just exhausted. Sorry I can't be of any help with your problems Trsora, but it seems we're in the same boat. Does anyone have any advice???

sad
"Difficult things take a long time,
impossible things a little longer. " ~Author Unknown
Marci, 38 years young, Rockledge, FL
Dx with Crohn's disease March 2006
Currently on bi-weekly Humira, daily 6mg Entocort, daily 2-3x 5mg hydrocodone (for pain), and daily 75mg Effexor,
plus 2x per day heavy iron supplements for anemia,
calcium supplement, daily multi-vitamin,
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 05, 2016 6:02 PM (GMT -7)
There are a total of 2,733,262 posts in 301,097 threads.
View Active Threads


Who's Online
This forum has 151238 registered members. Please welcome our newest member, ejc61.
332 Guest(s), 10 Registered Member(s) are currently online.  Details
bigecase, imagardener2, Artist Mark, Scaredy Cat, JoeInBucks, smlafleur, rocckyd, Anniesea, ShinytopPC, Meshawmama


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer